# SDR DALA2016011100268

- Difficulty date: January 8, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 56,202 hours, 30,416 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RECEPTICLES WORN.  REPLACED IAW SRM 51-30-02.
